Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

My husband recently passed away in his sleep ?

He had rotator cuff surgery 5 weeks prior. His medication was increased 1 week prior to his death. He was taking APAP 5.0 500MG Hydrocodone. This was increased to APAP 7.5 500MG Hydrocodone. He also visited his family doctor one week prior to his death to check blood work. His liver enzymes were mildly elevated. He seemed fine when he went to bed that evening. The medical examiner s report came back with liver failure due to alcohol because there was alcohol in his system. Can this be accurate?
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  370
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
The hydrocodone has acetaminophen( tylenol) in it...when combined with alcohol can damage the liver...especially if he took more meds than prescribed...was he a heavy drinker? If so, then this is very possible and likely...if he was not a regular drinker...then something else may have been affecting his liver...usually if the liver enzymes are elevated something else is prescribed besides the hydrocodone...Check out the links below. My prayers are with you dear.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor